# SDR SWAA2025100114215

- Difficulty date: September 12, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INWORK INSTALLING RH VAPOR BARRIER FOUND SUPPORTING ANGLE IS CRACKED.  REMOVED AND REPLACED RH VAPOR BARRIER SUPPORT ANGLE P/N 149A7218Y8 LOT# 1620188-1 BS652 TO BS663 RBL25 AND CLIP P/N149A7627U6 BS663 RBL25 IAW SRM 51-40-02 AND DWG 149A7210 REV -.   CAP SEAL WILL BE ACCOMPLISHED ON TASK CARD TTG8Q015216Y.
